Severe accordion effect: Myocardial ischemia due to wire complication during percutaneous coronary intervention: A case report

6Citations
Citations of this article
5Readers
Mendeley users who have this article in their library.

Abstract

ABSTRACT: A mechanical alteration during manoeuvring of stiff guidewires in tortuous coronary arteries frequently induces vessel wall shortening and coronary psedostenosis, referred as accordion phenomenon. Subtraction of the guidewires normally leads to the entire resolution of the lesions. A case of this transient angiographic finding, during percutaneous coronary intervention in a tortuous right coronary artery, which resulted in a flow limiting effect and myocardial ischemia, is described in the present report. Differential diagnosis from potential procedure complications and interventional methodology issues are discussed, while similar reports are reviewed.

Cite

CITATION STYLE

APA

Gavrielatos, G., Pappas, L. K., Anthopoulos, P., Salachas, A., Ifantis, G., & Antonellis, I. (2008). Severe accordion effect: Myocardial ischemia due to wire complication during percutaneous coronary intervention: A case report. Cases Journal, 1(1). https://doi.org/10.1186/1757-1626-1-138

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free